MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 7N8332K
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the port (connector) of an one-link non-dehp 3 lead microbore catheter extension set was occluded.The event occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.A pull test revealed no separation.Pressure and blockage tests revealed there were no leaks in the set however, a blockage in the female luer of the tubing was found.The reported condition was verified.The cause of the condition was due to a manual assembly issue during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16530356
Report Number1416980-2023-01012
Device Sequence Number2621624
Product Code FPA
UDI-Device Identifier00085412599625
UDI-Public(01)00085412599625
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7N8332K
Device Lot NumberDR22J18055
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown